MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001363610
Medical Device Problem Codes Failure to Advance (2524); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter facility name - (b)(6).The device was returned for analysis, and it was noted that the main coil, introducer sheath, and delivery wire were included.To remove the coil, it was necessary to make a cut in the introducer sheath, which was detached prior to the twist lock mechanism.Upon examination, it was observed that the main coil exhibited bending and stretching at both the coil arm and primary coil sections.Additionally, the arm coil was found to be detached.The main coil showed signs of detachment, bending, and stretching.The coil dimensions that could be measured were inspected against the drawing: assy,.035 interlock 2d coil, 90610715, primary coil winding specification, m310886-00, and 90589292, coil arm, bsc.
 
Event or Problem Description
Reportable based on the device analysis completed on (b)(6) 2025.It was reported that the coil was unable to advance.The stenosed target lesion was located in the splenic artery.A 10mm x 40cm interlock.035 device was selected for use.During the procedure, attempts were made to release the coil, however, it became lodged and could not be further advanced.The procedure was successfully completed using an additional device of the same type.There were no patient complications as a result of this event.However, returned device analysis revealed a main coil detached.

Brand Name
INTERLOCK?-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22472900
Report Number2124215-2025-45040
Device Sequence Number4272433
Product Code KRD
UDI-Device Identifier08714729793168
UDI-Public(01)08714729793168(17)270807(10)34591427
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001363610
Device Catalogue NumberM001363610
Device Lot Number0034591427
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/16/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2025
Initial Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age61 YR
Patient SexFemale
Patient Weight52 KG